Change search
ReferencesLink to record
Permanent link

Direct link
On limiting relations for capacities
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.ORCID iD: 0000-0001-5459-0796
2013 (English)In: Real Analysis Exchange, ISSN 0147-1937, Vol. 38, no 1, 211-240 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Michigan State University Press, 2013. Vol. 38, no 1, 211-240 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-29004OAI: oai:DiVA.org:kau-29004DiVA: diva2:647539
Available from: 2013-09-11 Created: 2013-09-11 Last updated: 2016-10-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Abstract

Search in DiVA

By author/editor
Kolyada, Viktor
By organisation
Department of Mathematics and Computer Science
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link